Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 19, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2014, 4:21 PM EDT for Collier County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2014, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 15, 2014, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 143 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:35 PM EDT | TSTM WND DMG | 1 S Orange Tree, FL | TRAILER BLOWN OVER AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2129 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
149
WUUS52 KMFL 152021
SVRMFL
FLC021-152100-
/O.NEW.KMFL.SV.W.0019.140615T2021Z-140615T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN JUN 15 2014
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COLLIER COUNTY IN SOUTHWEST FLORIDA...
* UNTIL 500 PM EDT
* AT 421 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER GOLDEN GATE ESTATES. THIS
STORM WAS DRIFTING NORTHEAST.
* LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...ORANGETREE AND GOLDEN GATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2632 8170 2632 8166 2636 8166 2625 8141
2615 8161 2619 8171
TIME...MOT...LOC 2021Z 196DEG 2KT 2622 8165
$$
GREGORIA2 follow-up statements
319
WWUS52 KMFL 152038
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EDT SUN JUN 15 2014
FLC021-152100-
/O.CON.KMFL.SV.W.0019.000000T0000Z-140615T2100Z/
COLLIER FL-
438 PM EDT SUN JUN 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...
AT 438 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER ORANGETREE...MOVING NORTHEAST AT
10 MPH.
LOCATIONS IMPACTED INCLUDE...
ORANGETREE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2632 8170 2632 8166 2636 8166 2625 8141
2617 8158 2621 8169
TIME...MOT...LOC 2038Z 216DEG 7KT 2628 8159
$$
GREGORIA872
WWUS52 KMFL 152044
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT SUN JUN 15 2014
FLC021-152053-
/O.CAN.KMFL.SV.W.0019.000000T0000Z-140615T2100Z/
COLLIER FL-
444 PM EDT SUN JUN 15 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2632 8170 2632 8166 2636 8166 2625 8141
2617 8158 2621 8169
TIME...MOT...LOC 2039Z 196DEG 2KT 2628 8159
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:06 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 15, 3:06 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 306 PM EDT SUN JUN 15 2014 .DISCUSSION... CURRENT CONVECTION IS CONFINED TO THE INTERIOR REGIONS OF THE PENINSULA AND THE LAKE REGION BUT THE AFTERNOON PORTION OF THE FORECAST REMAINS UNCHANGED WITH THE MOST COVERAGE STILL EXPECTED TO BE IN THE WESTERN INTERIOR. THE LATEST GUIDANCE INDICATES AN UPPER LEVEL TROUGH CURRENTLY OFF THE CAROLINA COAST WILL SLOWLY RETROGRADE SOUTHWEST OVER THE NEXT FEW DAYS AND IS FORECAST TO BE OVER THE SOUTH FLORIDA PENINSULA BY MID-WEEK. THE GUIDANCE ALSO INDICATES THAT THERE WILL BE SUFFICIENTLINGERING MOISTURE ACROSS THE REGION ON MONDAY TO HAVE ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WITH THE GREATEST COVERAGE ONCE AGAIN ACROSS THE INTERIOR AND WESTERN REGIONS. BY TUESDAY SOME DRIER AIR COULD APPROACH THE REGION ALTHOUGH GUIDANCE SUGGESTS THAT THERE COULD BE SUFFICIENT MOISTURE WITH DIURNAL SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE INTERIOR REGIONS ALTHOUGH THE COVERAGE COULD BE LESS. BY WEDNESDAY BOTH THE GFS AND THE EURO MODELS INDICATE THAT THE AFOREMENTIONED UPPER LEVEL TROUGH COULD BE IN THE EASTERN GULF AND BOTH MODELS ALSO INDICATE THAT DEEPER TROPICAL MOISTURE COULD ENTER THE REGION. THE SOURCE OF THE TROPICAL MOISTURE WILL LIKELY BE SOME WEAK TROPICAL WAVES CURRENTLY IN THE EASTERN CARIBBEAN AND AS THEY CONTINUE TO TRACK WESTWARD THE MOISTURE FROM THE NORTHERN PERIPHERY OF THE WAVES COULD ENTER THE REGION. SO THE LATEST GUIDANCE PICKS UP ON THE UPPER LEVEL TROUGH AND MOISTURE FEATURES WITH AN APPROPRIATE INCREASE IN THE POP'S FOR MID WEEK INDICATED IN THE FORECAST. && .MARINE... THERE WAS A SLIGHT INCREASE IN THE WINDS FROM PREVIOUS GUIDANCE WITH EASTERLY WINDS IN THE 10 TO 15 KNOT RANGE POSSIBLE TONIGHT AND MONDAY BUT MAINLY CONFINED TO THE ATLANTIC WATERS TO THE EAST OF MIAMI DADE COUNTY. OTHERWISE ATLANTIC SEAS FORECAST TO BE 3 FEET OR LESS AND GULF WATERS 2 FEET OR LESS THROUGH MID WEEK IF NOT BEYOND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 88 74 88 / 20 30 20 20 FORT LAUDERDALE 78 89 75 88 / 20 20 20 20 MIAMI 76 89 76 88 / 20 30 20 20 NAPLES 74 91 74 89 / 20 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...57/DG LONG TERM....60/BD
Hazardous weather outlook, Jun 15, 2:51 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 251 PM EDT SUN JUN 15 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 160700- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 251 PM EDT SUN JUN 15 2014 ...ISOLATED STRONG TO SEVERE THUNDERSTORMS INTERIOR AND WEST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER INTERIOR AND GULF COAST REGIONS OF SOUTH FLORIDA AND CONTINUE INTO THE EARLY EVENING. DANGEROUS CLOUD-TO-GROUND LIGHTNING WILL BE THE PRIMARY THREAT, ALONG WITH A FEW STRONG OR SEVERE THUNDERSTORMS. WIND: WIND GUSTS UP TO 60 MPH ARE POSSIBLE IN THE STRONGEST STORMS THIS AFTERNOON OVER THE INTERIOR AND GULF COAST. HAIL: UP TO QUARTER SIZE IN THE STRONGEST STORMS THIS AFTERNOON OVER THE INTERIOR AND GULF COAST. FLOODING: MINOR PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS IS POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING, MAINLY OVER INTERIOR AND GULF COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HAIL TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 15, 3:30 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 330 PM EDT SUN JUN 15 2014 FLZ066-152000- HENDRY FL- 330 PM EDT SUN JUN 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY ... * UNTIL 400 PM EDT * AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CHARLESTON PARK...OR 3 MILES SOUTHWEST OF LABELLE. THIS STORM WAS NEARLY STATIONARY. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2676 8145 2656 8145 2659 8157 2677 8157 TIME...MOT...LOC 1929Z 118DEG 1KT 2668 8151 GREGORIA
Special weather statement, Jun 15, 3:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EDT SUN JUN 15 2014
FLZ063-066-152000-
HENDRY FL-GLADES FL-
335 PM EDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRY AND SOUTHWESTERN
GLADES...
* UNTIL 400 PM EDT
* AT 334 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ORTONA...OR 9 MILES EAST OF LABELLE. THIS
STORM WAS DRIFTING WEST. ADDITIONAL STRONG THUNDERSTORMS WERE
DEVELOPING TO THE SOUTHEAST OVER HENDRY COUNTY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
LABELLE...MONTURA...MUSE...ORTONA...PORT LA BELLE AND DEVILS
GARDEN.
LAT...LON 2689 8156 2692 8130 2661 8097 2645 8117
2676 8145 2676 8157
TIME...MOT...LOC 1934Z 118DEG 1KT 2678 8129
GREGORIASpecial weather statement, Jun 15, 3:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT SUN JUN 15 2014
FLZ067-152000-
INLAND PALM BEACH COUNTY FL-
337 PM EDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL INLAND PALM BEACH
COUNTY ...
* UNTIL 400 PM EDT
* AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF CANAL POINT. THIS STORM
WAS DRIFTING WEST.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2693 8040 2680 8050 2687 8063 2690 8062
2693 8062 2696 8061 2696 8043
TIME...MOT...LOC 1937Z 118DEG 1KT 2692 8053
GREGORIASpecial weather statement, Jun 15, 3:56 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT SUN JUN 15 2014
FLZ063-066-152045-
HENDRY FL-GLADES FL-
356 PM EDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES...
* UNTIL 445 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ORTONA...OR 7 MILES NORTHEAST OF
LABELLE...MOVING NORTHWEST AT 5 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO AROUND 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
PALMDALE...MUSE...ORTONA...AND SURROUNDING LOCALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
LAT...LON 2688 8118 2674 8130 2677 8157 2679 8157
2700 8143
TIME...MOT...LOC 1955Z 121DEG 6KT 2681 8133
GREGORIASpecial weather statement, Jun 15, 4:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT SUN JUN 15 2014
FLZ066-070-152045-
INLAND COLLIER COUNTY FL-HENDRY FL-
410 PM EDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN INLAND COLLIER
COUNTY AND WEST CENTRAL HENDRY...
* UNTIL 445 PM EDT
* AT 409 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FELDA...OR 8 MILES NORTHWEST OF IMMOKALEE.
THIS STORM WAS DRIFTING SOUTHWEST.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2642 8156 2664 8157 2666 8155 2652 8138
2637 8149 2642 8165
TIME...MOT...LOC 2009Z 039DEG 2KT 2653 8151
GREGORIASpecial weather statement, Jun 15, 4:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT SUN JUN 15 2014
FLZ070-152100-
INLAND COLLIER COUNTY FL-
417 PM EDT SUN JUN 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL INLAND COLLIER
COUNTY ...
* UNTIL 500 PM EDT
* AT 416 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER GOLDEN GATE ESTATES. THIS STORM WAS NEARLY
STATIONARY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
GOLDEN GATE ESTATES...GOLDEN GATE...ORANGETREE...WEST TOLL GATE ON
ALLIGATOR ALLEY AND VINEYARDS.
LAT...LON 2632 8171 2632 8166 2641 8166 2630 8146
2611 8160 2620 8173
TIME...MOT...LOC 2016Z 196DEG 3KT 2622 8165
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:05 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Jun 15, 1:23 PM EDT | Special Weather Statement | MFL | Collier | 37 min |
| Jun 15, 3:30 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jun 15, 3:35 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Jun 15, 3:37 PM EDT | Special Weather Statement | MFL | Martin | 23 min |
| Jun 15, 3:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 15, 3:56 PM EDT | Special Weather Statement | MFL | Glades | 49 min |
| Jun 15, 4:10 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Jun 15, 4:17 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| Jun 15, 4:31 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | MFL | Collier | 37 min |
| Jun 15, 5:18 PM EDT | Special Marine Warning | MFL | 87 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.